Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 337, NWS Fort Worth, TX

July 6, 2007Henderson County, Navarro County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jul 6, 2007, 12:29 AM CDT for Henderson County, Navarro County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 6, 2007, 12:29 AM CDT (05:29 UTC)
Expired
Jul 6, 2007, 3:30 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

Counties Henderson County, TX, Navarro County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 118 km from the middle of the area, began a volume at 05:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.5 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2007-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2007-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
860 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 060531
FFWFWD
TXC213-349-060830-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1229 AM CDT FRI JUL 6 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
  HENDERSON COUNTY IN NORTHEAST TEXAS...

* UNTIL 330 AM CDT

* AT 1229 AM CDT...LAW ENFORCEMENT OFFICIALS REPORTED PERIODS OF 
  MODERATE TO HEAVY RAIN...WITH SEVERAL LOW-WATER CROSSINGS AND 
  HIGHWAY 31 WEST AT FM3441 CLOSED. ALL ACTIVITY WAS MOVING 
  NORTH-NORTHEAST AT 10 TO 15 MPH. 1 TO 3 INCHES HAS ALREADY 
  FALLEN...WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE...WHICH WILL 
  ONLY AGGRAVATE THE CURRENT FLASH FLOODING THAT IS ONGOING. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GUN
  BARREL CITY...EUSTACE...COFFEE CITY...BROWNSBORO AND CHANDLER

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT
WORTH.

LAT...LON 3189 9636 3202 9594 3207 9548 3235 9546
      3238 9636 3226 9653

$$
2 follow-up statements
000 
WGUS74 KFWD 060738
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
237 AM CDT FRI JUL 6 2007

TXC213-349-060830-
HENDERSON TX-NAVARRO TX-
237 AM CDT FRI JUL 6 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR
EASTERN NAVARRO AND HENDERSON COUNTIES...

AT 237 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS CONTINUED TO REPORT 
FLASH FLOODING OVER THE WARNED AREA...NAMELY HENDERSON COUNTY WHERE 
MANY ROADS ACROSS THE COUNTY ARE FLOODED OR EVEN CLOSED. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TOOL...SEVEN
POINTS...MALAKOFF...GUN BARREL CITY...EUSTACE...ENCHANTED OAKS...
CHANDLER...CANEY CITY...BROWNSBORO AND ATHENS

ADDITIONAL RAINFALL AMOUNTS IN EXCESS OF 1 INCH ARE POSSIBLE IN THE 
WARNED AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE 
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. TURN AROUND...DONT 
DROWN

LAT...LON 3189 9636 3202 9594 3207 9548 3235 9546
      3238 9636 3226 9653

$$
000 
WGUS74 KFWD 060815
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
314 AM CDT FRI JUL 6 2007

TXC349-060824-
NAVARRO TX-
314 AM CDT FRI JUL 6 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NAVARRO COUNTY...

LAT...LON 3216 9612 3202 9594 3207 9548 3235 9546
      3237 9641 3229 9631

$$

TXC213-060830-
HENDERSON TX-
314 AM CDT FRI JUL 6 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR
HENDERSON COUNTY...

AT 314 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SEVERAL 
FLOODED ROADS ACROSS THE COUNTY. FURTHERMORE...RAIN CONTINUES TO 
FALL AT A RATE OF ONE HALF INCH TO ONE INCH PER HOUR ACROSS 
SOUTH-CENTRAL PORTIONS OF THE COUNTY. AN EXTENSION TO THE FLASH 
FLOOD WARNING WILL LIKELY BE NEEDED SHORTLY.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TOOL...SEVEN
POINTS...MALAKOFF...GUN BARREL CITY...EUSTACE...ENCHANTED OAKS...
CHANDLER...CANEY CITY...BROWNSBORO AND ATHENS

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3216 9612 3202 9594 3207 9548 3235 9546
      3237 9641 3229 9631

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 12:29 AM CDT, 0 minutes earlier.

Area forecast discussion, Jul 6, 12:29 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1229 AM CDT FRI JUL 6 2007

.UPDATE...
ISSUED A QUICK UPDATE TO LOWER POPS WEST OF INTERSTATE 35 FOR THE
OVERNIGHT PERIOD /06Z-12Z/. HEAVIEST RAINFALL AND FLOODING WILL
CONTINUE FROM PARIS...TO ATHENS...TO PALESTINE...AS THE LOW LEVEL
JET FEEDS THE EASTERN SIDE OF OUR LOW WITH MOISTURE/INSTABILITY.

WE WILL BE TAKING A CLOSE LOOK AT THE ORIENTATION OF POPS FOR TODAY
/AFTER 12Z/ AND CONSIDERING CANCELLING THE FLASH FLOOD WATCH FOR
SOME WESTERN AREAS.

UPDATED PRODUCTS AVAILABLE.

SCHULTZ

&&

.PREV DISCUSSION... /ISSUED 1136 PM CDT THU JUL 5 2007/

AVIATION...
1136 PM / 0436 UTC.
UPPER LEVEL MOVING SLOWLY NORTHEAST WITH SHRA SHIELD MAINLY ON THE
NORTH TO EAST SIDE. SOME OF THIS RAIN WILL SPREAD BACK OVER THE KDFW
TRACON TONIGHT AND BOTH KACT AND KDFW TRACONS FRIDAY MORNING.

LOW LEVELS WILL REMAIN NEARLY SATURATED THROUGH FRIDAY MIDDAY WITH
PERIODS OF RA AND MVFR TO IFR CIGS/VIS. CIGS/VIS GENERALLY MVFR
FRIDAY AFTERNOON WITH A CHANCE OF BECOMING VFR AFTER
SUNSET.

WIND FLOW TO REMAIN NORTH-NORTHEASTERLY THROUGH FRIDAY...THEN L/V
AFTER SUNSET.  75

UPDATE...
821 PM.
A FEW MINOR TWEAKS TO TONE RAIN CHANCES OVER THE WRN 2/3 OF N TX
FOR THIS EVENING...WHILE KEEPING POPS/QPF VERY HIGH OVER AREAS E
OF I-35...AS ANOTHER SPOKE OF MID LVL ENERGY CONTINUES LIFTING NWD
ACROSS THESE AREAS. UPPER LOW PER SATELLITE/RADAR TRENDS LOOKS TO BE
IN THE VICINITY OF MARLIN OR FALLS COUNTY JUST SE OF WACO...DRIFTING
SLOWLY NNE ATTM. FLASH FLOOD WARNINGS IN EFFECT CURRENTLY FOR
HENDERSON
/ANDERSON COUNTIES...AND MORE MAY BE NEEDED FURTHER NORTH TOWARD
CANTON/EMORY/SULPHUR SPRINGS THE NEXT 3-6 HOURS.

WE EXPECT S/W TO SLOW DOWN AS IT NEARS THE RED RIVER NEAR PARIS BY
MIDNIGHT AND AFTER...AS DEFORMATION ZONE IS PARKED ACROSS SE OK AREA.
THIS COULD LEAD TO FAIRLY WIDESPREAD FLASH FLOODING OVERNIGHT INTO
FRI A.M EAST OF A
SHERMAN...MCKINNEY...DALLAS...WAXAHACHIE...CORSICANA.. FAIRFIELD
LINE. BEARS WATCHING WITH ANTECEDENT OVER-SATURATED SOILS. ACTIVITY
SHOULD BE MORE SCATTERED TO THE W/NW OF THE UPPER LOW CENTER OR OVER
AREAS W OF I-35.

OTHERWISE...FFA/FCST UPDATE SENT WITH THIS TREND IN MIND. ALSO
UPDATED ALL OTHER TRENDS IN FCST. UPDATE SENT ALREADY.

PREV DISCUSSION... /ISSUED 558 PM CDT THU JUL 5 2007/

AVIATION...
558 PM CDT / 2258 UTC.
UPPER LOW STILL LOCATED NEAR KTPL WITH PRECIPITATION SHIELD WRAPPED
AROUND IT AND AFFECTING MUCH OF THE REGION.  EXPECTED PRECIPITATION
TO DIMINISH THIS EVENING THEN FLARE UP AGAIN OVERNIGHT THROUGH MID
MORNING. UPPER LOW SHOULD BE MOVING NORTHWARD FRIDAY WITH MUCH LESS
CONVECTION EXPECTED ACROSS NTX FRIDAY AFTERNOON.

WILL HOLD ONTO GENERALLY MVFR CIGS THIS EVENING...THEN TREND TO LOW
MVFR & IFR AFTER 06Z WITH PRECIPITATION RETURNING AS WELL.  BECOMING
MVFR FRIDAY MORNING...BUT SLOWLY. SURFACE WINDS GENERALLY NORTHEAST
LT 10KTS BUT TRENDING MORE NORTHERLY WITH TIME.  75

DISCUSSION...
247 PM CDT.
COMPLEX OF SHOWERS AND THUNDERSTORMS WHICH ORIGINATED ALONG THE
COAST CONTINUES TO ROTATE SLOWLY NORTHWARD AND HAS SHOWED LITTLE
SIGN OF DISSIPATING. HEAVIEST RAIN AREA IN THE CWA IS NOW CENTERED
FROM WEATHERFORD TO FLOWER MOUND TO CANTON. THIS IS A PSEUDO-WARM
RAIN SCENARIO WITH LITTLE LIGHTNING AND CELLS EXHIBITING A BOTTOM-
HEAVY REFLECTIVITY STRUCTURE. RAINFALL RATES HAVE GENERALLY
AVERAGED BETWEEN A QUARTER AND A HALF-INCH PER HOUR.

MAIN UPPER LOW IS NOW EASILY LOCATED VIA RADAR NEAR GRANGER...AND IS
PROGGED TO MOVE NORTH OVER THE NEXT 24 HOURS. FLOODING CONCERN WILL
CONTINUE TO BE FOCUSED OVER THE SOUTH AND EAST...HOWEVER A FLASH
FLOOD WATCH REMAINS IN EFFECT FOR ALL OF THE CWA THROUGH 00Z FRIDAY.
WITH SATURATED GROUNDS...MANY COUNTIES NEED ONLY A SMALL AMOUNT OF
RAIN TO PRODUCE FLASH FLOODING. BOTH THE GFS AND NAM KEEP PRECIP
BULLSEYES OVER THE CWA OVERNIGHT...AND WANT TO GENERATE ANOTHER MCS
OVER THE EAST SIMILAR TO TODAYS. SATURDAY ALSO LOOKS WET...WITH THE
EASTERN COUNTIES AGAIN HAVING THE HIGHEST RAIN CHANCES. PW VALUES
WILL APPROACH 2.30 INCHES ON FRIDAY...WHICH IS EXTREMELY ABERRANT...
EVEN FOR JULY.

ON SUNDAY BOTH THE GFS AND NAM AGREE ON TAKING A MAIN PIECE OF
ENERGY ASSOCIATED WITH THE UPPER LOW EAST AS THE JET STREAM DIVES
SOUTH IN RESPONSE TO A PIVOTING SYSTEM IN EASTERN CANADA. THIS
LEAVES NORTH TEXAS IN NORTHWEST FLOW ALOFT...DRYING OUT THE COLUMN
SUBSTANTIALLY. THE BERMUDA HIGH WILL SLOWLY GAIN FOOTING AND BUILD
WESTWARD BY TUESDAY...PUTTING NORTH TEXAS IN LIMBO AGAIN WITH WEAK
TROUGHING ALOFT AND HIGH PRESSURE ON EITHER SIDE.

MAJOR DISAGREEMENT EXIST AMONG THE MODELS AS FAR AS HIGH
TEMPERATURES THIS WEEKEND. THE ETA KEEPS NORTH TEXAS RAINY AND
CLOUDY LONGER THEN THE GFS...WHICH RESULTS IN MAJOR DISCREPANCIES
FOR THE HIGH TEMPERATURES FORECAST ON SATURDAY. WILL CAUTIOUSLY
TEMPER THE GFS...REMEMBERING THAT IS IT JULY IN NORTH TEXAS.  /13

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  84  71  89  74  91 /  60  20  20  20  20
WACO, TX              85  71  90  72  90 /  70  40  30  20  20
PARIS, TX             82  69  87  70  90 /  60  40  30  20  20
DENTON, TX            84  68  90  71  91 /  50  20  20  20  20
MCKINNEY, TX          84  70  89  69  90 /  60  20  20  20  20
DALLAS, TX            84  73  89  75  91 /  60  20  20  20  20
TERRELL, TX           84  71  88  73  91 /  60  30  30  20  20
CORSICANA, TX         84  71  87  72  89 /  70  40  30  20  20
TEMPLE, TX            85  70  88  72  89 /  70  50  30  20  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

&&

SCHULTZ
Hazardous weather outlook, Jul 5, 8:27 PM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
827 PM CDT THU JUL 5 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-061000-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
827 PM CDT THU JUL 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT
A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF NORTH TEXAS
TONIGHT.

SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL WILL BE QUITE
ACTIVE EAST OF I-35 OVERNIGHT...ESPECIALLY AFTER MIDNIGHT AND
PARTICULARLY EAST OF A BONHAM TO CENTERVILLE LINE.  OVERNIGHT RAIN
AMOUNTS UP TO 2 INCHES WITH ISOLATED POCKETS AROUND 3 INCHES ARE
POSSIBLE. CLOUD TO GROUND LIGHTNING WILL BE A THREAT NEAR
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...
THE THREAT OF HEAVY RAIN AND FLASH FLOODING WILL CONTINUE ACROSS ALL
OF NORTH TEXAS FRIDAY.

ALTHOUGH THE COVERAGE OF RAIN ACTIVITY WILL BE MUCH LESS THIS WEEKEND
AND NEXT WEEK...INDIVIDUAL SHOWERS AND THUNDERSTORMS COULD PRODUCE
VERY HEAVY RAINFALL AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED OVER NIGHT...
GENERALLY EAST OF I 35.

In the hours before

Local storm report, Jul 5, 8:46 PM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
846 PM CDT THU JUL 05 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     FLOOD            PALESTINE               31.76N  95.65W
07/05/2007                   ANDERSON           TX   LAW ENFORCEMENT

            SEVERAL COUNTY ROADS (CR420, CR463, AND CR 475 BETWEEN
            HWY(S) 287 AND CR473) COVERED WITH WATER.
Local storm report, Jul 5, 11:28 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1128 PM CDT THU JUL 05 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      1 W MALAKOFF            32.17N  96.03W
07/05/2007                   HENDERSON          TX   LAW ENFORCEMENT

            HIGHWAY 31 BETWEEN TRINIDAD AND MALAKOFF HAS WATER OVER
            THE ROAD.
Local storm report, Jul 5, 11:34 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1134 PM CDT THU JUL 05 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 PM     FLOOD            POINT                   32.93N  95.87W
07/05/2007                   RAINS              TX   LAW ENFORCEMENT

            WATER OVER SEVERAL RDS IN THE TOWN OF POINT IN NW PTN OF
            THE COUNTY.
Local storm report, Jul 6, 12:21 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1221 AM CDT FRI JUL 06 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     FLASH FLOOD      ATHENS                  32.20N  95.86W
07/06/2007                   HENDERSON          TX   LAW ENFORCEMENT

            SEVERAL ROADS FLOODED ACROSS THE COUNTY (HWY 175,
            HWY31@FM3441 CLOSED,FM59 NEAR ATHENS...ETC)

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 8:23 PM CDTFlash Flood WarningFWDVan Zandt3 hr
Jul 5, 8:40 PM CDTFlash Flood WarningFWDAnderson2 hr
Jul 5, 9:03 PM CDTRiver Flood WarningFWDCollin48 hr
Jul 5, 9:36 PM CDTFlash Flood WarningFWDHenderson114 min
Jul 5, 10:13 PM CDTFlash Flood WarningFWDRains4 hr
Jul 5, 10:40 PM CDTFlash Flood WarningFWDEllis, Kaufman4 hr
Jul 5, 10:40 PM CDTFlash Flood WarningFWDEllis, Hopkins, Hunt, Kaufman, Rockwall4 hr
Jul 5, 10:45 PM CDTFlash Flood WarningFWDAnderson3 hr
Jul 5, 11:17 PM CDTFlash Flood WarningFWDVan Zandt2 hr
Jul 6, 12:09 AM CDTFlash Flood WarningFWDLeon3 hr
Jul 6, 1:36 AM CDTFlash Flood WarningFWDVan Zandt114 min
Jul 6, 1:40 AM CDTFlash Flood WarningFWDAnderson3 hr
Jul 6, 2:09 AM CDTFlash Flood WarningFWDRains2 hr
Jul 6, 2:41 AM CDTFlash Flood WarningFWDHopkins, Hunt, Kaufman3 hr
Jul 6, 3:07 AM CDTFlash Flood WarningFWDLeon113 min
Jul 6, 3:24 AM CDTFlash Flood WarningFWDHenderson, Van Zandt2 hr
Jul 6, 4:11 AM CDTFlash Flood WarningFWDRains3 hr
Jul 6, 4:55 AM CDTFlash Flood WarningFWDLeon3 hr
Jul 6, 5:27 AM CDTFlash Flood WarningFWDHenderson, Van Zandt3 hr
Jul 6, 5:44 AM CDTFlash Flood WarningFWDKaufman3 hr
Jul 6, 7:32 AM CDTFlash Flood WarningFWDEllis3 hr
Jul 6, 10:48 AM CDTRiver Flood WarningFWDLimestone22 hr

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.